# SDR SIMA20120915008

- Difficulty date: September 15, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 26,939 hours, 23,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1400421360714004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND A CRACK IN THE RIGHT OMEGA BEAM OUTBOARD SUPPORT BETWEEN FRAMES 47 AND 48.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED SUPPORT ON OMEGA BEAM FRAME 47 TO 48 RIGHT IAW SRM 51-40-06.  RECEIVED NEW PARTS P/N 140-04213-607/ P/N 140-04213-601 LUCARDED AND DRILLED HOLES RFM EMB 140 SRM 51-20-03.  INSTALLED NEW RIGHT OUTBOARD OMEGA BEAM SUPPORT BETWEEN FRAMES 47 & 48 REF EMB 140 SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
